Document Detail


Pulmonary oedema with shock induced by hydrochlorothiazide: a rare side effect mimicking myocardial infarction.
MedLine Citation:
PMID:  2328172     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
The case of a 68 year old man in whom hydrochlorothiazide induced pulmonary oedema with hypovolaemic shock is presented. The condition was misdiagnosed as myocardial infarction until an early echocardiogram excluded a cardiac cause. The diagnosis was confirmed by an oral challenge.
Authors:
A Høegholm; S W Rasmussen; K S Kristensen
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  British heart journal     Volume:  63     ISSN:  0007-0769     ISO Abbreviation:  Br Heart J     Publication Date:  1990 Mar 
Date Detail:
Created Date:  1990-05-25     Completed Date:  1990-05-25     Revised Date:  2012-05-09    
Medline Journal Info:
Nlm Unique ID:  0370634     Medline TA:  Br Heart J     Country:  ENGLAND    
Other Details:
Languages:  eng     Pagination:  186     Citation Subset:  AIM; IM    
Affiliation:
Department of Internal medicine, County Central Hospital, Naestved, Denmark.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aged
Diagnosis, Differential
Echocardiography
Humans
Hydrochlorothiazide / adverse effects*
Male
Myocardial Infarction / diagnosis*
Pulmonary Edema / chemically induced*,  complications,  diagnosis
Shock / chemically induced*,  complications
Chemical
Reg. No./Substance:
58-93-5/Hydrochlorothiazide
Comments/Corrections

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Thrombosed saccular aneurysm of a sinus of Valsalva: unusual cause of a mediastinal mass.
Next Document:  Absence of the aortic valve cusps with mitral atresia, normal left ventricle, and intact ventricular...